Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Diagnosed with UTI, have sore and itchy vaginal lips, spotting, white headed bump on my clitoral hood. Had a rough foreplay. what treatment should be taken?

I was diagnosed with UTI today, and for the past few days I have experienced sore and itchy vaginal lips , they are quite red, and I noticed small amounts of blood on the tissue today, I had a look, and it looks as though there is some form of white head bump on my clitoral hood, I have recently engaged in quite rough foreplay, could that be the cause? And what are the treatments?
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  521
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
your erythema, itching etc could be because of some injuries during the act which might have got infected,
the bump you noticed may be bartholin cyst,
UTI may also be sexually transmitted,
so now you visit gynecologist get examined,
go for urine and swab from clitoral area culture and sensitivity,
depending on the results you can take treatment.
take care.
Answered: Wed, 27 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor